# SDR IPXA2024100908610

- Difficulty date: September 26, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 24,190 hours, 14,512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR, DOOR ARM W/CIC DETERIORATED; NO DOT. JR-117. APPLIED CIC IAW EO-2780-REQ001. PN 04-002-0153 BATCH 0004291043. REVIEWED
